Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

5/17/07: what i thought was bad, then

i had taken the AB erythromyacin for three months, from mid jan 07-late april 07. in may i started noticing my face breaking out more than usual. i decided to maintain a photo journal of myself in order to be able to objectively determine this. this is photo #1.

    From the album:

    anti antibiotics

    • 13 pictures
    • 0 comments
    • 76 image comments


    Recommended Comments

    you're clearing up well!

    No guys, this was the START of all the crazy breakouts I had (in May) as a result of taking antibiotics. I wish I could go back to the pre-AB days!

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×